# SDR ASAA2025052758255

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 61,345 hours, 18,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 69765541
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS R1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. INSPECTED AND FOUND UPPER TORQUE TUBE LINK ASSY TO GUIDE ARM INTERFACE HAS EXCESSIVE PLAY. VERIFIED R1 DOOR OPENS AND CLOSES. A/C RELEASED FOR THE SPECIAL FLIGHT TO SEA PER SPECIAL FLT PERMIT DATED 5/27/2025 TO ACCOMP REPAIR TO THE R1 DOOR. REMOVED AND REPLACED R1 DOOR UPPER HINGE LINK REF AMM 52-41-41-400-801. R1 DOOR ADJUSTMENT AND OPS TEST GOOD PER AMM 52-41-00-820-801.
